CSpace
Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System
Shi, Xian
2018
Source PublicationINTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
Volume57Issue:10Pages:3056
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33578
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shi, Xian. Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2018,57(10):3056.
APA Shi, Xian.(2018).Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System.INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,57(10),3056.
MLA Shi, Xian."Monogamy Relations in Terms of Tsallis-Q Entropy in any Dimensional System".INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS 57.10(2018):3056.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Xian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Xian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Xian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.